Equivalence of Certain Differential Equations.

W.J. Coles; D.H. Tucker

Mathematische Zeitschrift (1962)

  • Volume: 79, page 224-226
  • ISSN: 0025-5874; 1432-1823

How to cite


Coles, W.J., and Tucker, D.H.. "Equivalence of Certain Differential Equations.." Mathematische Zeitschrift 79 (1962): 224-226. <http://eudml.org/doc/170061>.

author = {Coles, W.J., Tucker, D.H.},
journal = {Mathematische Zeitschrift},
keywords = {ordinary differential equations},
pages = {224-226},
title = {Equivalence of Certain Differential Equations.},
url = {http://eudml.org/doc/170061},
volume = {79},
year = {1962},

AU - Coles, W.J.
AU - Tucker, D.H.
TI - Equivalence of Certain Differential Equations.
JO - Mathematische Zeitschrift
PY - 1962
VL - 79
SP - 224
EP - 226
KW - ordinary differential equations
UR - http://eudml.org/doc/170061
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.